ISSN 1234-3099 (print version)
ISSN 2083-5892 (electronic version)
SCImago Journal Rank (SJR) 2018: 0.763
Rejection Rate (2018-2019): c. 84%
Graph Theory 18(1) (1998) 99-111DOI: 10.7151/dmgt.1067
Institute of Mathematics
M. Curie-Skłodowska University
In this note, all chromatic equivalence classes for 2-connected 3-chromatic graphs with
five triangles and cyclomatic number six are described. New families of chromatically
unique graphs of order n are presented for each n ≥
8. This is a generalization of a result stated in . Moreover, a proof for the
conjecture posed in  is given.
Keywords: chromatically equivalent graphs, chromatic polynomial, chromatically
unique graphs, cyclomatic number.
1991 Mathematics Subject Classification: 05C15.
Received 25 May 1997
Revised 16 September 1997